MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK EFX SHIELD PORT SITE CLOSURE SYSTEM; INSTRUMENT, LIGATURE PASSING A

TELEFLEX MEDICAL WECK EFX SHIELD PORT SITE CLOSURE SYSTEM; INSTRUMENT, LIGATURE PASSING A
Model Number IPN914218
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related eve.
 
Event or Problem Description
During second deployment one of the wings broke inside the patient.Occurrence did not change outcome.There was no patient injury or consequence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Device was not available for return for examination by an mw subject matter expert although a evaluation: photograph was supplied wherein one of the wings is shown to be broken.Customer was not able to provide lot# but tfx sales history shows it may have come from either lot #3351150000 or 350820000.A review of both device history records was performed.No ncrs for either batch ere noted.Per our mel-100232 all units undergo mechanical tensile testing of weld joints on flexed wings followed by visual inspection, then wings are again activated for suture alignment test followed by manual pressure to each retracted wing and visual inspection for breaks/cracks.Based on the record review and the 100% testing of all units in the lot; it is determined that this complaint is not valid against mw life sciences.

Brand Name
WECK EFX SHIELD PORT SITE CLOSURE SYSTEM
Common Device Name
INSTRUMENT, LIGATURE PASSING A
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11700797
Report Number3011137372-2021-00125
Device Sequence Number19617326
Product Code HCF
UDI-Device Identifier14026704645272
UDI-Public14026704645272
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914218
Device Catalogue NumberEFX002
Device Lot Number00000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/09/2021
Supplement Date Received by Manufacturer06/01/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1